Numerical integration of damped Maxwell equations

Share/Save/Bookmark

Botchev, M.A. and Verwer, J.G. (2009) Numerical integration of damped Maxwell equations. SIAM Journal on Scientific Computing, 31 (2). pp. 1322-1346. ISSN 1064-8275

[img]PDF
749Kb
Abstract:We study the numerical time integration of Maxwell's equations from electromagnetism. Following the method of lines approach we start from a general semidiscrete Maxwell system for which a number of time-integration methods are considered. These methods have in common an explicit treatment of the curl terms. Central in our investigation is the question how to efficiently raise the temporal convergence order beyond the standard order of two, in particular in the presence of an explicitly or implicitly treated damping term which models conduction.
Item Type:Article
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/65310
Official URL:http://dx.doi.org/10.1137/08072108X
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page